MAUDE Adverse Event Report: CAREFUSION, INC PLEURX DRAINAGE KIT 1000ML; PERITONEAL, DRAINAGE CATHETER FOR REFRACTORY ASCITES, LONG-TERM INDWELLING

CAREFUSION, INC PLEURX DRAINAGE KIT 1000ML; PERITONEAL, DRAINAGE CATHETER FOR REFRACTORY ASCITES, LONG-TERM INDWELLING
Catalog Number 50-7510
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Itching Sensation (1943)
Date of Event 09/04/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by customer that they had an allergic reaction to the dressing pad from the pleurx kit.Verbatim: rcc received a complaint via email.Email(s) attached patient stated that she had an allergic reaction to the dressing pad from the pleurx kit.(note: complaint was reported by the pt on aug 27; however, due to an oversight the complaint was not processed timely).Product code -db507510 - could you please provide a further description of the issue? having to use medical tape, customer realized that it was just a skin allergy.- what was the impact to the patient? discomfort and itching - had to be prescribed antibiotics.- could you please describe and include any medical intervention required including diagnostics, procedures, and treatment delay? i was prescribed antibiotics.- how was the issue resolved? yes it has been resolved.I use medical tape - where is the catheter located? abdomen or chest - on the abdomen more on the side.- how long has the catheter been in place? i think (b)(6) 2024 - can you please provide the lot number associated with reported issue? no - can you please provide an exact date of event in format dd-mmm-yyyy? can't remember - i think a couple of days after.- is there a photo or sample available showing the reported issue? if yes, please provide mailing address and email address.No available.
 
Additional Manufacturer Narrative
(b)(4) initial emdr submission.Device problem code: a010102 patient problem code: f23.A probable root cause for this reported failure mode could not be determined since it was not provided enough information to fully investigate this incident as a lot number, photos or physical samples.Examination of the product involved may provide clarification as to the cause for the reported failure.As lot number was not reported it was not possible to do a review of the device history record which allows us to identify, in case it had happened, any rejected inspections or quality issues during the production of the lot number reported.Therefore, it was not possible to identify any finding.

Brand Name
PLEURX DRAINAGE KIT 1000ML
Common Device Name
PERITONEAL, DRAINAGE CATHETER FOR REFRACTORY ASCITES, LONG-TERM INDWELLING
Manufacturer (Section D)
CAREFUSION, INC
zona franca las americas
santo domingo
Manufacturer (Section G)
CAREFUSION, INC
zona franca las americas
santo domingo
Manufacturer Contact
brett curtice
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key20286468
Report Number9680904-2024-00019
Device Sequence Number15294476
Product Code PNG
UDI-Device Identifier10885403090707
UDI-Public(01)10885403090707
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K160437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Catalogue Number50-7510
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2024
Initial Report FDA Received Date09/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown